Van Vleck's theorem on continued fractions

Beardon, Alan F. and Short, Ian (2007). Van Vleck's theorem on continued fractions. Computational Methods and Function Theory, 7(1) pp. 185–203.



We examine Van Vleck's Theorem on continued fractions using Möbius transformations and hyperbolic geometry. Möbius transformations can be defined in several dimensions, so we are able to obtain new results related to Van Vleck's Theorem that are valid in many dimensions.

Viewing alternatives

No digital document available to download for this item

Item Actions